My 11 yr old nephew is on 80mg. He was orginally taking 40 and a month ago they upped his dosage to 80mg. My brother and many others have noticed that his is like a zombie and seems to cry all the time. His teachers are elated say that his behavor is fantastic. Of course it was the teacher that demanded his dosage be upped. I'm really scared this is a child who never cries and can go for days and days. He is exceptionally bright and is often considered to be to smart for his own good. Hmmmmmm I guess what I'm asking is does anyone out there have an 11 yr old child on 80mg who by the way only weighs about 75-80lbs.
You neglected to state what is the name of the medicine ...
If it is a Psyche. med wait 14 days and he should even out. If he does not call the doctor and he may make another change. Yes, it is normal for people to cry when they are just getting to know his/her feelings.
I wish him the best
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Feb 2012 • 1 answer
Posted 26 Feb 2013 • 1 answer
Posted 24 Sep 2013 • 3 answers
Adding drugs to my android app it does not seem to have split dosages such as 2 in morning 1 at noon
Posted 7 Oct 2013 • 2 answers
Posted 13 Oct 2014 • 1 answer